Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 6(300), Pages 199–200 (Mi umn1255)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Universal bicompact $G$-spaces

S. V. Vlasov


Full text: PDF file (172 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:6, 221–222

Bibliographic databases:

MSC: 54C05, 54E45
Received: 05.05.1993

Citation: S. V. Vlasov, “Universal bicompact $G$-spaces”, Uspekhi Mat. Nauk, 49:6(300) (1994), 199–200; Russian Math. Surveys, 49:6 (1994), 221–222

Citation in format AMSBIB
\Bibitem{Vla94}
\by S.~V.~Vlasov
\paper Universal bicompact $G$-spaces
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 6(300)
\pages 199--200
\mathnet{http://mi.mathnet.ru/umn1255}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1316874}
\zmath{https://zbmath.org/?q=an:0853.54015}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49..221V}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 6
\pages 221--222
\crossref{https://doi.org/10.1070/RM1994v049n06ABEH002462}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994TD11100017}


Linking options:
  • http://mi.mathnet.ru/eng/umn1255
  • http://mi.mathnet.ru/eng/umn/v49/i6/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:157
    Full text:68
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021